# SDR DALA2023092107770

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS (3 EA) VERTICAL AND HORIZONTAL BTW STA 200 TO STA 160 BTW LBL15, LBL45, AND LBL55 AT CPAX. SUMMARY OF NRC 00437: CORROSION LEVEL 2. FLOOR SUPPORTS (3 EA) VERTICAL AND HORIZONTAL BTW STA 200 TO STA 160 BTW LBL15, LBL45, AND LBL55 AT CPAX WERE REPLACED PER DWG 9936534 REV BW AND PER B717-200 SRM 51-41-05-0G PAR 8. (LP #2979640)
